# SDR SWIA971531

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Engine: Pwa PW118B
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

LEFT BLEED DUCT LEAK LIGHT ILLUMINATED IN FLIGHT.  FOLLOWED QRH PROCEDURES BUT DUCT LEAK LIGHT REMAINED ON.  SHUT DOWN LEFT ENGINE AS PER QRH.  RETURNED TO LAX.  DUPLICATED PROBLEM ON GROUND AFTER 5 MINUTES AT CLIMB POWER.  REPLACED LT 18 PSI REGULATOR.  RAN AT CLIMB POWER FOR 15 MIN.  OPS CHECK GOOD.
